# SDR ASAA0873220

- Difficulty date: July 23, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 27,994 hours, 12,025 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: K1094
- Condition: Failed
- Location: Hyd System
- Part time: 29,682 hours, 13,024 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR1 ENG HYD PUMP LOW PRESSURE LIGHT ILLUMINATED IN FLIGHT.  QUANTITY PERCENT FLUCUATED FROM 78 PERCENT TO 106 PERCENT FOR 20 MIN THEN SLOW DECREASE TO 48 PERCENT FOR 10 MIN THEN INCREASE TO 88 PERCENT FOR 10 MIN THEN SLOW DECREASE TO 15 PERCENT.  FLIGHT CONTROL LIGHT BLINKED MOMENTARILY UPON LANDING WITH SPOILER DEPLOYMENT.  REMOVED AND REPLACED NR1 ENGINE EDP IAW MM 29-11-11 OPS & LEAK CHECK GOOD.  NOTE "A" SYSTEM HYDRAULIC FILTERS REPLACED.
